MathSciNet Relay Station
MathSciNet bibliographic data
MR1382731 (97c:14014) 14E20 (14F05 14J28 14J29)
Casnati, G.; Ekedahl, T. Covers of algebraic varieties. I. A general structure theorem, covers of degree $3,4$ and Enriques surfaces. J. Algebraic Geom. 5 (1996), no. 3, 439–460.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement